# SDR MJYA201310150017

- Difficulty date: October 12, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 53,471 hours, 64,368 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY 14,000 FEET OBSERVED NO AIRFLOW COMING FROM THE AIR VENTS, CHECKED THE CABIN ALTITUDE AND IT WAS 9,000 FT AND CLIMBING 1,000 FPM.     BEFORE  PROCEDURES,  CABIN PRESSURE AND MASTER WARNING LIGHTS ILLUMINATED DURING DESCENT THROUGH ABOUT 12,000 FEET.  DECLARED AN EMERGENCY.   EXECUTED CABIN ALTITUDE WARNING IMMEDIATE ACTION ITEMS FOLLOWED BY COM PROCEDURES. AT AN ALTITUDE OF 9,500 THE CABIN PRESSURE WARNING LIGHT EXTINGUISHED.  ACCOMPLISHED ALL CHECKLISTS AND LANDED WITH NO FURTHER ISSUES.
